# SDR 99ZZZX725

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10297
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Part number: 8620005003
- Condition: Broken
- Location: Brake Contrl Vlv
- Part time: 50,839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO BRAKES ON RIGHT SIDE AND PARKING BRAKES NOT WORKING.  UPON INSPECTION, FOUND BRACKET HOLDING BRAKE CONTROL VALVE CRACKED IN TWO PLACES.  REPLACED BRACKET.
